# SDR CALA2023112303451

- Difficulty date: November 13, 2023
- Submitted: November 23, 2023
- Operation: Air carrier
- Aircraft: N78448
- Make and model: Boeing 737924ER
- Aircraft serial: 40003
- Aircraft time: 37,299 hours, 13,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654A00041073
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0736) FORWARD PASSENGER COMPARTMENT FLOOR STRUCTURE UNDRE L1 DOOR HAVE CORROSION.  TRANSCRIBED FROM HAECO GSO NR 9284 512.
